# SDR YV3R2019031800052

- Difficulty date: March 14, 2019
- Submitted: March 18, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: G-HAL
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11639
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924
- Part serial: 2544
- Condition: Erratic
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: C792-4, HAD AN ERRATIC READING.
